MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX50012UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure a resolute onyx rx coronary drug eluting stent was intended to be used to treat a right coronary artery (rca).The device was inspected with no issues noted.Negative prep was not performed.The device did not pass through a previously deployed stent.Resistance was not encountered.Excessive force was not used during delivery.It was reported that the stent dislodged during delivery to the lesion.The stent was located in the sublclavian and snared back to the axillary artery and deployed.It was noted that there was a lot of cardiac motion while deploying the stent and rca takeoff was not normal.The patient is alive with no injury.
 
Additional Manufacturer Narrative
The target lesion was pre-dilated.There was no tortuosity or calcification.The lesion was a 100% occluded-thrombotic lesion in a s temi patient.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8721783
Report Number9612164-2019-02471
Device Sequence Number2021971
Product Code NIQ
UDI-Device Identifier00643169557291
UDI-Public00643169557291
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2020
Device Catalogue NumberRONYX50012UX
Device Lot Number0008982752
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/20/2019
Supplement Date Received by Manufacturer07/10/2019
Initial Report FDA Received Date06/21/2019
Supplement Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;